×

Symplectic representations of algebraic groups satisfying a certain analyticity condition. (English) Zbl 0149.39004


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Albert A. A., Involutorial simple algebras and real Riemann matrices.Ann. of Math., 36 (1935), 886–964. · Zbl 0012.39102
[2] Albert A. A.,Structure of algebras. Amer. Math. Soc. Colloquium Publ., Vol. 24, 1939. · Zbl 0023.19901
[3] Chevalley, C. C.,The algebraic theory of spinors. Columbia Univ. Press, New York, 1954. · Zbl 0057.25901
[4] Hammond, W. F., The modular groups of Hilbert and Siegel.Amer. J. Math., 88 (1966), 497–516. · Zbl 0144.34103
[5] Helgason, S.,Differential geometry and symmetric spaces. Acad. Press, New York and London, 1962. · Zbl 0111.18101
[6] Jacobson, N., Clifford algebras for algebra with involution of typeD.J. Algebra, 1 (1964), 288–300. · Zbl 0135.07401
[7] Klingen, H., Über einen Zusammenhang zwischen Siegelschen und Hermiteschen Modulfunktionen.Abh. Math. Sem. Univ. Hamburg, 27 (1964), 1–12. · Zbl 0124.29302
[8] Kuga, M.,Fiber varieties over a symmetric space whose fibers are abelian varieties, I, II. Lecture Notes, Univ. of Chicago, 1963–64.
[9] Satake, I., Holomorphic imbeddings of symmetric domains into a Siegel space.Amer. J. Math., 87 (1965), 425–461. · Zbl 0144.08202
[10] –, Holomorphic imbeddings of symmetric domains into a Siegel space.Proc. of Conference on Complex Analysis, Minneapolis 1964, Springer-Verlag, Berlin, Heidelberg, New York, 1965, 40–48.
[11] –, Clifford algebras and families of abelian varieties.Nagoya Math. J., 27-2 (1966), 435–446.
[12] Serre, J. P.,Corps locaux. Actualités Sci. et Ind. 1296, Hermann, Paris, 1962. · Zbl 0137.02501
[13] Shimura, G., On analytic families of polarized abelian varieties and automorphic functions.Ann. of Math., 78 (1963), 149–192. · Zbl 0142.05402
[14] –, On the field of definition for a field of automorphic functions.-Ibid.,, 80 (1964), 160–189; II,ibid., 81 (1965), 124–165. · Zbl 0196.53203
[15] Weil, A., Algebras with involutions and the classical groups.J. Indian Math. Soc., 24 (1960), 589–623. · Zbl 0109.02101
[16] Weil, A.,Adèles and algebraic groups. Lecture Notes, Institute for Advanced Study, 1961.The following articles are added for the references in Part II:
[17] Cartan, E., Les groupes projectifs continus réels qui ne laissent invariante aucune multiplicité plane.J. Math. Pures Appl., 10 (1914), 149–186. · JFM 45.0247.01
[18] Kneser, M., Galois-Kohomologie halbeinfacher algebraischer Gruppen überp-adischen Körpern. II.Math. Z., 89 (1965), 250–272.
[19] Mal’cev, A. I., On semi-simple subgroups of Lie groups.Izv. Akad. Nauk SSSR Ser. Mat., 8 (1944), 143–174;Amer. Math. Soc. Trans. Ser. 1, 9 (1962), 172–213.
[20] Satake, I., On the theory of reductive algebraic groups over a perfect field.J. Math. Soc. Japan, 15 (1963), 210–235. · Zbl 0123.25201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.